# SDR IPXA09M58023

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AYG74155001
- Condition: Sticking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE UP AFTER T/O ALL AOM, QRH PROCEDURES FOLLOWED, AIR TURN BACK.  FOUND MLG INLOCK CYLINDER STICKING REMOVED AND REPLACED CYLINDER.
